# SDR QXEA2022041800158

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,180 hours, 50,043 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Eicas
- Part number: C16221AA02
- Part serial: 1254
- Condition: Fault Message
- Location: Zone 200
- Part time: 39,192 hours, 35,319 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STANDBY ISI INSTRUMENT AIRSPEED AND ALTITUDE WAS FLUCTUATING IN FLIGHT AND ON THE GROUND.  CREW NOTICED AIRSPEED 280 KTS AT 18,000 FEET AND CONTINUED TO INCREASE AS WE CLIMBED.  DIVERTED AN ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REMOVED ISI AND PURGED PITOT STATIC LINES.  NO MOISTURE WAS PRESENT.  REPLACED ISI AS A PRECAUTIONARY MEASURE.  REF Q400 AMM 34-12-16-000-801 AND 34-12-16-400-801.  PERFORMED PITOT STATIC LEAK CHECK.    ISI CHECKS GOOD.  RETURNED TO SERVICE.
